It is currently Tue Aug 22, 2017 8:49 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue May 14, 2013 3:54 pm 
Offline
New Poster
New Poster

Joined: Tue May 14, 2013 3:39 pm
Posts: 1
Hi,
Just trying to see if anyone knows any good supplements or tips that can help ease the withdrawal process I am about to go through. Took my last sub today, and ready for this journey to begin of getting off of them. Have been doing a bunch of research, and it seems to vary as to what people use to help ease this journey.
Thanks.


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 14, 2013 4:48 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
I took a natural sleep aid, b12, natural rls med, and only drank gatorade because caffeine makes wd worse. Any time you try to cocktail your way into an easier wd it ends up making it worse. Exercise works best. Honest.


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 14, 2013 7:51 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Fri Apr 12, 2013 11:23 pm
Posts: 118
Any time I have any withdrawal symptoms, I take Immodium (Loperamide) which you can get 400 caplets at a time from Sam's/Costco. This helps your stomach. Also, Aleve (Naproxen) helps with head and body aches. Those are my OTC go to's!

As for supplements, I take an advance multi-vitamin (Armor-V from Muscle Pharm), L-Tyrosine, an Ammino Acid complex and B-6. You can get this at any GNC type store or online.

These really help me and if you mentally believe they will help you out, they probably will!

_________________
Start tapering your SUBOXONE doses more effectively and accurately with the RX FILM CUTTING GUIDE! http://www.rxfilmcuttingguide.com


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue May 14, 2013 8:41 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Apr 30, 2013 3:31 pm
Posts: 158
Hey there tzach! I think you got some good advice already, but ill go ahead and add my 2¢. If you have been researching things to help ease wds then you probably already came across the "thomas recipe" and of not you should go ahead and google it. Off the top of my head i remember immodium, b-6, magnesium and potassium( i believe) a benzo of some sort (this is optional, they can be addictive and you deff dont want to end up with 2 monkeys on your back or replace your opiate addiction) a good multi-vitamin, L-thyrosine (amino acids in general are supposed to be good for your nervous system but this one also has the added benefit of giving you a "boost" of energy) Thats all i can remember from the thomas recipe, but like i said you can google to find out more. Ive read electrolytes are good and lots of water, excercise is great for getting your own endorphins going and for rls. Eat healthy and try to get some good sources of protien and omega 3s in your diet. Oh and if you can get a prescription for clonidine thats supposed to do wonders for wd! During wd your brain releases an excess of norpinephrin(addrenalin) which raises your blood pressure and is responsible for some of you wd symptoms, clonidine counter acts the excess norpinephrin to ease your wd sypmtoms a bit.

I would like to try the withdrawel ease supplements, but they are kinda pricey. I personally dont have that kind of money to try something thats not proven to work, but if you have the money for something like that i would love to hear about your results. Actually if anyone reading this has ever tried it please tell me how it worked for you!

And one last thing your gonna need. Im sending you lots of good luck and positivity :D


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 14, 2013 11:07 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Clonidine is pretty much the #1 med you can take to help ease wd symptoms. It's a blood pressure medication that's prescribed "off label" for opiate wd and you will need to see your doctor for it.

How high of a dose of Suboxone are you jumping from? If you're jumping from a high dose, you may wanna look into a benzo, like Xanax, to allow you some additional comfort, but like BeautifulDisaster said, you don't wanna get hooked on those suckers.

Immodium works wonderfully to stop you from shitting all over yourself.....it's cheap and you can get it at any drug store.

I can't speak about the other suggestions made here because I never tried them during my wd.

Outside of supplements, the very best thing you can do for yourself is to keep your mind and body busy during the wd process. Your brain will probably be screaming at you to try and become one with the couch, but you can't listen to it. Force yourself to keep your mind occupied and your body, too. Watch funny movies, listen to some kick ass Rock n Roll or whatever music you're into and keep yourself occupied.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group